# SDR DALA2023070605456

- Difficulty date: July 2, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N832DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31943
- Aircraft time: 27,352 hours, 10,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4983023) L2 DOOR EMER LTS INOP. REPLACED BATT @ M1673 CKS GOOD REF . MM 33-51 & WDM 33-51-14 B737. OK FOR SVC.
